# SDR 03FDEA00997

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,352 hours, 50,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 53FX130179
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  166   53-30  0004746  26JUN03  BFM  CLOSER  COMPLY WITH EA NR 7-5330-70966   FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR (AD 2002-16-19).    FACT  27JUN03  14:10  BFM R  COMPLIED WITH EA NR 7-5330-70966, FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR (AD2002-16-19).
